# SDR SWAA073569

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 68,191 hours, 51,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
